# SDR DL72S953615

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 651767631
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LTR CHECK, FOUND NOSE GEAR LEFT AFT TRUNNION BOLT BORE CORRODED.  OPENED HOLE TO .9385, HFEC CK OK.  REAMED HOLE PER M/M 53-40-0, MACHINED BUSHINGS TO SIZE AND TREATED.  TREATED, PAINTED BOLT BORES AND INSTALLED BUSHINGS PER M/M 53-40-0.
